A Note on alpha grw-closed Sets

Authors

  • Ennis Rosas
  • selvanayaki Nataraj
  • Gnanambal Ilango

Keywords:

$\alpha grw$-closed sets, rskernel of $A$, s-normal space

Keywords:

$\alpha grw$-closed sets, rskernel of $A$, s-normal space

Abstract

In this paper, some properties of $\alpha grw$-closed sets are discussed and also some characterizations of $\alpha grw$-closed sets are studied in topological spaces.

Downloads

How to Cite

Rosas, E., Nataraj, selvanayaki, & Ilango, G. (2016). A Note on alpha grw-closed Sets. European Journal of Pure and Applied Mathematics, 9(1), 27–33. Retrieved from https://ejpam.com/index.php/ejpam/article/view/2522